# SDR AALA202404226884

- Difficulty date: April 17, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 27,765 hours, 11,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERWING DOOR EXIT LIGHT BROKEN ON RIGHT FORWARD DOOR. REPLACED OVER WING DOOR EXIT LIGHT ON RIGHT FORWARD DOOR. PER B737-NG AMM 35-51-01 PERFORMED SATISFACTORY LIGHT OPERTIONAL CHECK PER B737-NG AMM 33-51-00.
